Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rubanov, Viktor Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:5
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person210327
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1979
1. B. V. Gorev, V. V. Rubanov, O. V. Sosnin, “Construction of the creep equations for materials with different extension and compression properties”, Prikl. Mekh. Tekh. Fiz., 20:4 (1979),  121–128  mathnet; J. Appl. Mech. Tech. Phys., 20:4 (1979), 487–492 7
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024